| Model Number |
X SERIES |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device displayed a "ecg disabled" message.Complainant indicated that the clinician obtained another device to continue monitoring the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation and the data log was reviewed.Review of the data file confirmed the customer report.The device was evaluated through extensive functional testing and the reported malfunction could not be duplicated.Visual inspection identified foreign substance on the defib receptacle contact pins, but we were unable to firmly establish a relationship to the report.The defib receptacle and multifunction cable were replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.